# SDR 2025FA0000775

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: General aviation
- Aircraft: N957ER
- Engine: Lyc IO360L2A
- Engine time: 2,451 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW184025
- Part serial: L3962151E
- Condition: Gouged
- Location: Engine
- Part time: 2,451 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE ENGINE FOR OVERHAUL DAMAGE WAS FOUND ON THE LEFT CRANKCASE HALF AT EACH OF THE 4 THRU STUD CYLINDER PAD LOCATIONS. THE DAMAGE APPEARS TO BE A GOUGE DISPLACING SOME OF THE ALUMINUM CRANKCASE PAD DOWN INTO EACH OF THE THRU STUD BORE LOCATIONS AND SLIGHTLY ELONGATING . UPON REVIEW OF THE LOGBOOK IT WAS DETERMINED THAT THE CYLINDERS HAD NOT BEEN REMOVED OR REPLACED SINCE MANUFACTURE OF THE ENGINE. I BELIEVE THIS DAMAGE LIKELY OCCURRED DURING MANUFACTURE WHEN THE CRANKCASE HALF WAS PLACED INTO A JIG THAT WAS SLIGHTLY MISALIGNED.
